MathSciNet Relay Station
MathSciNet bibliographic data
MR2577827 35L53 (35B44 35L70)
Rammaha, Mohammad A.; Sakuntasathien, Sawanya Global existence and blow up of solutions to systems of nonlinear wave equations with degenerate damping and source terms. Nonlinear Anal. 72 (2010), no. 5, 2658–2683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement